Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 12.

Article

Berarducci, A, Kuhlmann, S, Mantova, V orcid.org/0000-0002-8454-7315 et al. (1 more author) (2019) Exponential fields and Conway's omega-map. Proceedings of the American Mathematical Society. ISSN 0002-9939 (In Press)

Berarducci, A and Mantova, V orcid.org/0000-0002-8454-7315 (2019) Transseries as germs of surreal functions. Transactions of the American Mathematical Society, 371. pp. 3549-3592. ISSN 0002-9947

Berarducci, A and Mantova, V orcid.org/0000-0002-8454-7315 (2018) Surreal numbers, derivations and transseries. Journal of the European Mathematical Society, 20 (2). pp. 339-390. ISSN 1435-9855

Fuchs, C, Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2018) On fewnomials, integral points and a toric version of Bertini's theorem. Journal of the American Mathematical Society, 31 (1). pp. 107-134. ISSN 0894-0347

L'Innocente, S and Mantova, V orcid.org/0000-0002-8454-7315 (2017) Factorisation of germ-like series. Journal of Logic and Analysis, 9. 3. ISSN 1759-9008

Mantova, V orcid.org/0000-0002-8454-7315 (2016) Algebraic equations with lacunary polynomials and the Erdos-Renyi conjecture. Rivista di Matematica della Universita di Parma, 7 (1). pp. 239-246. ISSN 0035-6298

Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2016) Polynomial–exponential equations and Zilber's conjecture. Bulletin of the London Mathematical Society, 48 (2). pp. 309-320. ISSN 0024-6093

Mantova, V orcid.org/0000-0002-8454-7315 (2015) A pseudoexponential-like structure on the algebraic numbers. The Journal of Symbolic Logic, 80 (04). pp. 1339-1347. ISSN 0022-4812

Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2014) Artin-Whaples approximations of bounded degree in algebraic varieties. Proceedings of the American Mathematical Society, 142 (9). pp. 2953-2964. ISSN 0002-9939

Mantova, V orcid.org/0000-0002-8454-7315 (2013) Approssimazioni di Artin-Whaples con grado limitato su varietà algebriche. Bolletino dell Unione Matematica Italiana, 6 (3). pp. 693-697. ISSN 1972-6724

Mantova, V orcid.org/0000-0002-8454-7315 (2011) Involutions on Zilber fields. Rendiconti Lincei - Matematica e Applicazioni, 22 (2). pp. 237-244. ISSN 1120-6330

Proceedings Paper

Mantova, V orcid.org/0000-0002-8454-7315 and Matusinski, M (2017) Surreal numbers with derivation, Hardy fields and transseries: a survey. In: Broglia, F, Delon, F, Dickmann, M, Gondard-Cozette, D and Powers, VA, (eds.) Contemporary Mathematics. International Conference on Ordered Algebraic Structures and Related Topics, 12-16 Oct 2015, Centre International de Rencontres Mathématiques (CIRM), Luminy, France. American Mathematical Society , pp. 265-290. ISBN 978-1-4704-2966-9

This list was generated on Sun May 31 16:32:54 2020 BST.